# SDR DXTA2021081947200

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 13,888 hours, 10,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inaccurate
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: MAIN DOOR HANDLE FLAG INDICATES LOCKED WHEN DOOR IS UNLOCKED, AND INDICATES UNLOCKED WHEN DOOR IS LOCKED.    REMOVED. THE MAIN DOOR STEPS TO GAIN ACCESS TO THE HAND FLAG INDICATOR. REPOSITIONED THE MAIN DOOR HANDLE FLAG LNDI.CATOR IAW CE~56QXLS SPM 20-10-65. REINSTALLED THE MAIN DOOR STEPS IAW CE-560XLS AMM 52-10-02: OPERATIONAL CHECK OF THE FLAG INDICATORS IS GOOD ATTT,
